American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03C20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 21 of 21 found      Go to page: 1

[1] Marco Forti and Giuseppe Morana Roccasalvo. Natural numerosities of sets of tuples. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Martino Lupini. Logic for metric structures and the number of universal sofic and hyperlinear groups. Proc. Amer. Math. Soc. 142 (2014) 3635-3648.
Abstract, references, and article information   
View Article: PDF

[3] Marco Forti. A simple algebraic characterization of nonstandard extensions. Proc. Amer. Math. Soc. 140 (2012) 2903-2912.
Abstract, references, and article information   
View Article: PDF

[4] Mauro Di Nasso and Marco Forti. Numerosities of point sets over the real line. Trans. Amer. Math. Soc. 362 (2010) 5355-5371. MR 2657683.
Abstract, references, and article information   
View Article: PDF

[5] Simon Thomas. On the number of universal sofic groups. Proc. Amer. Math. Soc. 138 (2010) 2585-2590. MR 2607888.
Abstract, references, and article information   
View Article: PDF

[6] Hans Schoutens. Pure subrings of regular rings are pseudo-rational. Trans. Amer. Math. Soc. 360 (2008) 609-627. MR 2346464.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] S. Pilipovic and D. Scarpalezos. Regularity properties of distributions and ultradistributions. Proc. Amer. Math. Soc. 129 (2001) 3531-3537. MR 1860484.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Felix Leinen and Orazio Puglisi. Periodic Groups Covered by Transitive Subgroups of Finitary Permutations or by Irreducible Subgroups of Finitary Transformations . Trans. Amer. Math. Soc. 352 (2000) 1913-1934. MR 1603922.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Paolo Lipparini. Every $(\lambda^+,\varkappa^+)$-regular ultrafilter is $(\lambda,\varkappa)$-regular. Proc. Amer. Math. Soc. 128 (2000) 605-609. MR 1623032.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Paul Bankston. Co-elementary equivalence, co-elementary maps, and generalized arcs. Proc. Amer. Math. Soc. 125 (1997) 3715-3720. MR 1422845.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Michael Makkai. Duality and definability in first order logic. Memoirs of the AMS 105 (1993) MR 1164835.
Book volume table of contents   

[12] Michel Hébert. On the commutativity of ultraproducts with direct products . Proc. Amer. Math. Soc. 113 (1991) 213-216. MR 1086582.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Peter Bruyns and Henry Rose. Varieties with cofinal sets: examples and amalgamation . Proc. Amer. Math. Soc. 111 (1991) 833-840. MR 1039528.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Paul Bankston. Model-theoretic characterizations of arcs and simple closed curves . Proc. Amer. Math. Soc. 104 (1988) 898-904. MR 937843.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Daniele Mundici. A simple construction of Robinson equivalence relations . Proc. Amer. Math. Soc. 101 (1987) 139-141. MR 897085.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Andreas Blass. Near coherence of filters. II. Applications to operator ideals, the Stone-\v Cech remainder of a half-line, order ideals of sequences, and slenderness of groups . Trans. Amer. Math. Soc. 300 (1987) 557-581. MR 876466.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] M. Makkai and A. M. Pitts. Some results on locally finitely presentable categories . Trans. Amer. Math. Soc. 299 (1987) 473-496. MR 869216.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Paul Bankston. On productive classes of function rings . Proc. Amer. Math. Soc. 87 (1983) 11-14. MR 677220.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] J. Sgro. Ultraproduct invariant logics . Proc. Amer. Math. Soc. 79 (1980) 635-638. MR 572318.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Maryvonne Daguenet-Teissier. Ultrafiltres \`a la fa\c con de Ramsey . Trans. Amer. Math. Soc. 250 (1979) 91-120. MR 530045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Jacques Stern. Ultrapowers and local properties of Banach spaces . Trans. Amer. Math. Soc. 240 (1978) 231-252. MR 489594.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 21 of 21 found      Go to page: 1